I have used zolpiderm for many years but ...

I have used zolpiderm for many years but eventually stopped taking this medicine for an extended period. My sleep problems became significantly worse but a number of serious health issues became significantly better - including severe intermittent back pain in two places where I had suffered previous long term injuries, chronic sinusitis, mood disturbance general fatigue and memory loss (short and long term). The existence of a causal relationship is of course hard to pinpoint and wasn’t my first line of enquiry but after many years of looking for answers from relevant specialists, including surgery (5x sinus), long term use of medications I started to look for less obvious answers . Has anyone experienced any of these reactions or similar side effects they suspect may be related to the use of Zolpiderm? Since restarting Zolpiderm a few weeks ago I have seen a recurrence of the back pain in both places but more disturbingly chest pain, nausea and breathlessness (the chest pain being generalized at times but also severe and acute at center mass for a period of over 45 minutes). I am seeking a diagnosis for the latter symptoms with a cardiologist and pcp but without success so far. Has anyone experienced the chest pain in association with the use of Zolpiderm and suspected a relationship? All thoughts and ideas would be hugely appreciated. I am in remission for cancer and as part of the treatment (25 years ago) had one third of limph modes removed from my neck. Since then my immune system seems to have been weakened. Specialists in different areas have either made a diagnosis that offers no explanation of the underlying cause/effective long term treatment and generally have only served to mitigate some of the symptoms.

Post created 7 months ago in groups: Ambien and Pain, Pain, Ambien

Add comment